Alert archive / Alabama / Tornado Warnings in 2010

Tornado Warning 4, NWS Birmingham, AL

January 24, 2010Chambers County, Alabama

NWS Birmingham, AL issued this tornado warning at Jan 24, 2010, 1:58 PM CST for Chambers County, Alabama. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 24, 2010, 1:58 PM CST (19:58 UTC)
Expired
Jan 24, 2010, 2:15 PM CST
In force
17 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Chambers County, AL

What was reported inside it

TimeReportWhereRemark
Jan 24, 2:01 PM CSTTSTM WND DMGValley, ALSEVERAL TREES AND LARGE LIMBS BLOWN DOWN AROUND THE CITY OF VALLEY AND LANETT. UNCONFIRMED REPORTS OF POSSIBLE STRUCTURE DAMAGE AT THE LANGEDALE MILL AND ALONG INTERSTATE 85 EXIT 77 ON FOB JAMES DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 24, 11:26 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 811 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
811 m²/s²
0-3 km storm-relative helicity
872 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WFUS54 KBMX 241958
TORBMX
ALC017-242015-
/O.NEW.KBMX.TO.W.0004.100124T1958Z-100124T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CST SUN JAN 24 2010

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...VALLEY...LANETT...

* UNTIL 215 PM CST

* AT 156 PM CST...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FAIRFAX...MOVING
  NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  VALLEY...FAIRFAX AND HUGULEY BY 205 PM CST...
  LANETT BY 210 PM CST...

THIS INCLUDES...
INTERSTATE 85 EXIT NUMBERS 77 THROUGH 79

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST SUNDAY AFTERNOON
FOR SOUTHEASTERN ALABAMA.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3274 8523 3276 8527 3293 8519 3292 8518
      3287 8516 3280 8515
TIME...MOT...LOC 1958Z 214DEG 32KT 3276 8524

$$

61
1 follow-up statement
851 
WWUS54 KBMX 242013
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
213 PM CST SUN JAN 24 2010

ALC017-242023-
/O.EXP.KBMX.TO.W.0004.000000T0000Z-100124T2015Z/
CHAMBERS AL-
213 PM CST SUN JAN 24 2010

...THE TORNADO WARNING FOR SOUTHEASTERN CHAMBERS COUNTY WILL EXPIRE
AT 215 PM CST...

THE WARNING HAS BEEN ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3274 8523 3276 8527 3293 8519 3292 8518
      3287 8516 3280 8515
TIME...MOT...LOC 2013Z 214DEG 32KT 3287 8515

$$

61

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 24, 1:45 PM CST, 13 minutes earlier.

Area forecast discussion, Jan 24, 1:45 PM CST, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
145 PM CST SUN JAN 24 2010

.UPDATE...FOR WATCH NO 10.

&&

.145 PM DISCUSSION...

HAVE CLIPPED A FEW MORE COUNTIES OFF OF TOR WATCH
10...ELMORE...LOWNDES...CLAY...AND CLEBURNE COUNTIES FROM WATCH.
REST OF WATCH REMAINS.

08

&&

.1140 AM DISCUSSION...

UPDATED ZONES/GRIDS TO ADJUST FOR NEW TOR WATCH #10 IN EFFECT
UNTIL 23Z FOR ERN PORTIONS OF CWA...AS LINE MARCHES EWD. AS THREAT
AND LINE MOVE EWD WILL SLICE COUNTIES FROM WATCH ACCORDINGLY.

&&

.1030 AM DISCUSSION...

FORECAST IS ON TRACK WITH WIND GUSTS AHEAD OF SQUALL LINE HAS BEEN
NEAR 35 KNOTS.  AT 1030 AM SFC LOW IN VICINITY OF CHILTON/COOSA
COUNTY WITH WARM FRONT DUE EAST INTO WESTERN GA.  GREATEST THREAT OF
SEVERE WEATHER WILL CONTINUE TO BE NEAR AND EAST OF INTERSTATE 65
AND SOUTH OF I-20 FOR REMAINDER OF MORNING AND INTO AFTERNOON...
WHERE DEW POINTS IN LOW TO MID 60S ARE LOCATED. AS STORMS MOVE
NORTHEAST INTO LOWER DEW POINTS...SEVERE THREAT WILL QUICKLY
DIMINISH. MUCH WEAKER PRESSURE GRADIENT AND LOWER DEW POINTS BEHIND
LINE OF STORMS...SO WIND ADVISORY EXPIRING BY 2 PM LOOKS ON TRACK.
AT THIS POINT...REDEVELOPMENT OF SEVERE THREAT DOES NOT APPEAR
LIKELY WITH ACTUAL FRONTAL PASSAGE LATER TODAY.

STEFKOVICH

&&

.4 AM DISCUSSION...

DECENT SURFACE PRESSURE FALLS HAVE ENTERED WESTERN ALABAMA EARLY THIS
MORNING. THIS WAS BEING PRODUCED BY A DEEPENING SURFACE LOW MOVING
NORTHWARD UP THE MISSISSIPPI RIVER VALLEY. COUPLED WITH THE HIGH
PRESSURE TO THE EAST...THERE WAS A RATHER TIGHT PRESSURE GRADIENT
ACROSS CENTRAL ALABAMA. SOUTHEASTERLY WIND GUSTS ARE EXPECTED IN THE
35 MPH RANGE JUST AHEAD OF THE APPROACHING FRONTAL SYSTEM. MORE
ORGANIZED THUNDERSTORM ACTIVITY NEAR OF AHEAD OF THE FRONT MAY
ACTUALLY INCREASE THESE WIND GUSTS JUST A BIT. HIGHER ELEVATIONS
ABOVE 1000 FT WILL ALSO EXPERIENCE HIGHER GUSTS. THE WIND ADVISORY
WILL BE ALLOWED TO EXPIRE NEAR THE MISSISSIPPI STATE LINE AT 12Z...
EXTENDED TO 16Z FOR AREAS ALONG AND NEAR INTERSTATE 59...AND EXTENDED
UNTIL 20Z FOR EAST AND SOUTHEAST AREAS.

07Z SURFACE ANALYSIS DEPICTS A RATHER COMPLEX SURFACE PATTERN. A COLD
FRONT WAS LOCATED FROM NEAR ST. LOUIS, MO TO NEAR LAKE CHARLES, LA
WITH A WARM FRONT FROM NEAR PINE BLUFF, AR TO NEAR MOB, AL. ANOTHER
COLD FRONT WAS PUSHING SOUTHWARD INTO THE SOUTHERN PLAINS WITH
SEVERAL OTHER WEAKER SURFACE TROUGHS EVIDENT. ROBUST SHORT WAVE
TROUGH EVIDENT ON WATER VAPOR IMAGERY LIFTING NORTHWARD ACROSS
MISSOURI WILL ALLOW THE THUNDERSTORMS ALREADY PRESENT TO SLOW DOWN A
BIT TODAY BEFORE PUSHING EASTWARD AS ADDITIONAL MID LEVEL SHORT
WAVES MORE WEST TO EAST OVERHEAD. SOUTHERLY WINDS FROM THE SURFACE TO
5000 FT WERE TOPPING OUT AROUND 60 KTS OR SO AND THIS WILL ALLOW A
NARROW WARM SECTOR TO MOVE NORTHWARD INTO CENTRAL ALABAMA. SHORT TERM
MODELS IN FAIR GENERAL AGREEMENT THAT 60+ SURFACE DEW POINTS WILL
PUSH INTO THE AREA. WILL LEAN TOWARD THE NAM SOLUTION AND KEEP MUCH
THESE DEW POINTS ACROSS THE SOUTH HALF OF THE AREA. SURFACE BASED
INSTABILITY WILL BE LIMITED BUT MAY APPROACH THE -1 TO -2 RANGE WITH
CAPES GENERALLY 500 OR LESS. MID LEVEL LAPSE RATES ARE NOT THAT
IMPRESSIVE...EVEN WITH TEMPERATURES COOLING ALOFT. THEREFORE...WE
END UP WITH TYPICAL WINTER SCENARIO OF A LOW CAPE/HIGH SHEAR
ENVIRONMENT. THE BROKEN LINE OF STORMS SHOULD GAIN SOME INTENSITY
AFTER THE SUN RISES. WILL KEEP MENTION OF A FEW SEVERE STORMS
POSSIBLE GENERALLY THE SOUTH HALF...WITH A FEW STRONG STORMS
MENTIONED FARTHER NORTH. THE MAIN THREAT WILL BE DAMAGING WINDS AND
POSSIBLY SOME HAIL.

MOST AREAS WILL RECEIVE RAIN FROM THIS SYSTEM. THE HIGHER RAIN
AMOUNTS WILL BE EAST OF INTERSTATE 65 WHILE A DECREASING TREND WILL
BE EXPERIENCED WEST OF INTERSTATE 65 THROUGH NOON. HELD ON TO SOME
SMALL EARLY THIS EVENING NORTHWEST AND CHANCE POPS EAST OF I-65 AS
THE A COLD FRONT MOVES THROUGH.

HIGH PRESSURE CONTROLS THE SENSIBLE WEATHER MONDAY THROUGH
WEDNESDAY. TEMPERATURES APPEAR DROP BACK TO NEAR NORMAL LEVELS AS A
SLUG OF COOLER AIR BRIEFLY AFFECTS THE AREA. LOW TEMPERATURES WILL
DROP NEAR FREEZING.

THE GFS AND ECMWF HAVE BEEN FLIP FLOPPING ON TIMING/PLACEMENT AND
OVERALL AGREEMENT CONCERNING THE LATE WEEK SYSTEM...NOW PROGGED
DURING THE THURSDAY/FRIDAY TIME FRAME. BUT THERE ARE SOME
SIMILARITIES. BOTH MODELS ARE ADVERTISING A MORE NORTHERN INFLUENCE
WHERE THUNDERSTORMS WOULD BE SHUNTED SOUTHWARD. THEREFORE...REMOVED
THE STORM STORM WORDING. BOT MODELS ARE ALSO HINTING AT SOME
BORDERLINE COLD AIR AS THE MOISTURE EXITS THE LATE WEEK SYSTEM. AT
THIS TIME...WILL LEAVE MENTION OF RAIN/SNOW FRIDAY NIGHT. BUT I DID
SPREAD OUT THE POPS AND PUT NOTHING OVER CHANCE AT THE PRESENT TIME
DUE TO UNCERTAINTY. THIS WILL CERTAINLY BE A PERIOD TO WATCH.

75/LINHARES

&&

.AVIATION...18Z TAF DISCUSSION.

WINDS AHEAD OF MAIN SQUALL LINE WILL CONTINUE TO GUST OUT OF
SOUTHEAST TO AROUND 35 KNOTS...MAINLY ACROSS THE SOUTHEAST SECTIONS
OF THE STATE. AS THE MAIN LINE MOVES THROUGH ACROSS THE EASTERN HALF
OF THE STATE...1-3 HOURS OF ADDITIONAL STRATIFORM RAIN WILL OCCUR
BEHIND THE LINE...BUT NO CONVECTION (TSRA) ANTICIPATED.  IN
ADDITION...LIGHT PRESSURE GRADIENT WILL MOVE INTO THE REGION...WITH
WINDS BEHIND THE MAIN PRECIP DROPPING TO UNDER 10 KT AND A BRIEF
PERIOD OF VFR CLDS.  WITH PASSAGE OF TRUE FRONT AFTER 00Z...LOW
LEVEL MOISTURE WILL POOL NEAR SURFACE WITH MFVR CIGS AROUND 06Z AND
POSSIBLE IFR CONDS. STEFKOVICH

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.

WIND ADVISORY
CALHOUN-CHEROKEE-CLEBURNE-TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA-
CHAMBERS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-
PIKE-BARBOUR UNTIL 2 PM

&&
Hazardous weather outlook, Jan 24, 1:45 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
145 PM CST SUN JAN 24 2010

ALZ011>015-017>050-251230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
145 AM CST SUN JAN 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AS A LINE OF THUNDERSTORMS MOVES THROUGH THE EASTERN HALF OF THE
STATE THIS AFTERNOON...A FEW STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...INCLUDING ONE OR TWO TORNADOES. HEAVY RAIN WILL ALSO
RESULT IN A BRIEF PERIOD OF EXCESSIVE RAIN RUNOFF ON STREETS AND
SMALL STREAMS.  THE MAIN THREAT AREA IS FOR AREAS NEAR AND SOUTH OF
INTERSTATE 85 AND EAST OF INTERSTATE 65. IN ADDITION...AHEAD OF THE
LINE OF THUNDERSTORMS...SUSTAINED WINDS OF 15 TO 25 MPH WITH GUSTS
UP TO 45 MPH WILL OCCUR. THE THREAT OF SEVERE WEATHER WILL END WITH
THE PASSAGE OF THE LINE OF STORMS...AS WELL AS THE GUSTY
WINDS...ENDING ACROSS ALL OF CENTRAL ALABAMA BY SUNSET.

MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER AS IT
RISES TO FLOOD STAGE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

BREEZY WEST WINDS WILL DEVELOP ON BOTH MONDAY AND TUESDAY AFTERNOON.
SUSTAINED WINDS ARE EXPECTED BETWEEN 10 TO 20 MPH WITH HIGHER GUSTS.

MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER THROUGH
MONDAY. PLEASE REVIEW THE LATEST RIVER STATEMENTS FOR MORE
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY TODAY SOUTH AND EAST.

STEFKOVICH

In the hours before

Special weather statement, Jan 24, 9:14 AM CST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
914 AM CST SUN JAN 24 2010

ALZ018-019-026-241600-
CALHOUN-ETOWAH-ST. CLAIR-
914 AM CST SUN JAN 24 2010

...SIGNIFICANT WEATHER ALERT FOR CALHOUN...ETOWAH AND ST. CLAIR
COUNTIES UNTIL 1000 AM CST...

AT 911 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM WALNUT GROVE TO BALD
ROCK...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BOAZ TO
MOODY...MOVING NORTHEAST AT 20 MPH.

WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ST. CLAIR SPRINGS.
  ODENVILLE.
  PELL CITY.
  ST. CLAIR COUNTY AIRPORT.
  WHITNEY JUNCTION.
  RIVERSIDE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Jan 24, 9:55 AM CST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     HAIL             1 SE CLANTON            32.82N 86.61W
01/24/2010  E0.88 INCH       CHILTON            AL   PUBLIC

            NICKEL SIZED HAIL WAS REPORTED AT CLANTON ELEMENTARY
            SCHOOL

&&

61
Local storm report, Jan 24, 10:05 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1005 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HAIL             5 SSE CARBON HILL       33.84N 87.48W
01/24/2010  E1.00 INCH       WALKER             AL   PUBLIC

            REPORTED ALONG YELLOW JACKET RD NEAR THE CEDRUM AREA.

&&

GOLDEN
Local storm report, Jan 24, 10:09 AM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     TSTM WND GST     4 SE CLANTON            32.80N 86.58W
01/24/2010  M70 MPH          CHILTON            AL   TRAINED SPOTTER

            A SPOTTER WITH A HANDHELD ANEMOMETER MEASURED WINDS TO 70
            MPH NEAR THE PEACH TOWER EXIT AT US-31 AND I-65 IN
            CLANTON.

&&

61
Local storm report, Jan 24, 10:57 AM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1057 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HEAVY RAIN       GADSDEN                 34.01N 86.01W
01/24/2010  E0.00 INCH       ETOWAH             AL   EMERGENCY MNGR

            REPORTS OF WATER COVERING PORTIONS OF 11TH ST AND
            NOCCALULA RD. ALSO REPORTS OF WATER STANDING ON SEVERAL
            ROADS IN THE WESTERN PART OF THE COUNTY...DEPTH OF WATER
            UNKNOWN AT THIS TIME.

&&

GOLDEN
Local storm report, Jan 24, 11:04 AM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 AM CST SUN JAN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HEAVY RAIN       SYLACAUGA               33.18N 86.26W
01/24/2010  E0.00 INCH       TALLADEGA          AL   FIRE DEPT/RESCUE

            REPORTS OF ROADWAY COVERED IN WATER ON W 10TH ST IN THE
            MIGNON AREA.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 2:47 AM CSTSevere Thunderstorm WarningBMXGreene, Sumter31 min
Jan 24, 3:34 AM CSTSevere Thunderstorm WarningBMXFayette, Tuscaloosa, Walker26 min
Jan 24, 3:54 AM CSTSevere Thunderstorm WarningBMXWalker, Winston29 min
Jan 24, 6:46 AM CSTAreal Flood AdvisoryBMXWalker119 min
Jan 24, 7:00 AM CSTTornado WarningBMXMarengo45 min
Jan 24, 7:53 AM CSTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Perry, Shelby31 min
Jan 24, 9:31 AM CSTTornado WarningBMXAutauga, Chilton, Coosa29 min
Jan 24, 9:41 AM CSTAreal Flood AdvisoryBMXDallas, Marengo, Perry2 hr
Jan 24, 10:01 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa29 min
Jan 24, 10:31 AM CSTAreal Flood AdvisoryBMXChilton, Clay, Coosa, Talladega3 hr
Jan 24, 10:44 AM CSTAreal Flood AdvisoryBMXEtowah3 hr
Jan 24, 11:22 AM CSTAreal Flood AdvisoryBMXAutauga, Elmore3 hr
Jan 24, 11:45 AM CSTAreal Flood AdvisoryBMXDallas, Perry60 min
Jan 24, 12:50 PM CSTAreal Flood AdvisoryBMXMontgomery3 hr
Jan 24, 1:07 PM CSTAreal Flood AdvisoryBMXClay, Cleburne, Randolph3 hr
Jan 24, 1:58 PM CSTAreal Flood AdvisoryBMXCalhoun2 hr
Jan 24, 2:04 PM CSTFlash Flood WarningBMXClay, Cleburne, Randolph116 min
Jan 24, 2:22 PM CSTAreal Flood AdvisoryBMXMacon3 hr
Jan 24, 3:44 PM CSTAreal Flood AdvisoryBMXMontgomery61 min
Jan 24, 4:03 PM CSTFlash Flood WarningBMXRandolph117 min
Jan 24, 5:30 PM CSTSevere Thunderstorm WarningBMXBarbour, Russell30 min

Nearby

Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.